# SDR ASAA2015030910903

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,892 hours, 8,536 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"DATA LINK" MESSAGE ON FMC: LEGS PAGE, RTE DATA.  ACFT GROUNDED.  CYCLED A/C POWER.  NO FAULTS NOTED AT THIS TIME.
